Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 18, NWS Lubbock, TX

March 28, 2007Briscoe County, Hall County, Texas

NWS Lubbock, TX issued this tornado warning at Mar 28, 2007, 6:30 PM CDT for Briscoe County, Hall County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 28, 2007, 6:30 PM CDT (23:30 UTC)
Expired
Mar 28, 2007, 7:30 PM CDT
In force
60 min
Issued by
NWS Lubbock, TX
Area
Counties, with a storm outline in the text

Counties Briscoe County, TX, Hall County, TX

The radar

The Amarillo radar (KAMA), 102 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 28, 6:35 PM CDTTORNADO10 N Quitaque, TXTORNADO REPORTED ON THE GROUND NEAR OR AT CAPROCK CANYON PARK AT 635 PM CDT.
Mar 28, 6:43 PM CDTTORNADO12 Sw Brice, TXSTORM CHASER REPORTED A TORNADO ON THE GROUND 12 MILES SOUTHWEST OF BRICE AT 643 PM CDT.
Mar 28, 6:54 PM CDTTORNADO15 N Turkey, TXSTORM CHASER REPORTED A TORNADO ON THE GROUND 15 MILES NORTH OF TURKEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 28, 3:14 PM CDTTornado Watch PDSSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2007-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 693 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2007-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
693 J/kg
Mixed-layer CIN
-221 J/kg
Mixed-layer LCL
1508 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLUB 282331
TORLUB
TXC045-191-290030-
/O.NEW.KLUB.TO.W.0018.070328T2330Z-070329T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
630 PM CDT WED MAR 28 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHWESTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 730 PM CDT

* AT 627 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A DEVELOPING     
  TORNADO NEAR CAPROCK CANYON STATE PARK...MOVING NORTHEAST AT 
  25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK CANYON  
  STATE PARK.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE
TORNADO...TAKE COVER IMMEDIATELY

LAT...LON 3448 10121 3437 10102 3464 10057 3473 10085

$$
5 follow-up statements
000 
WWUS54 KLUB 282345
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
643 PM CDT WED MAR 28 2007

TXC045-191-290030-
/O.CON.KLUB.TO.W.0018.000000T0000Z-070329T0030Z/
BRISCOE TX-HALL TX-
643 PM CDT WED MAR 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN HALL AND EASTERN BRISCOE COUNTIES...

AT 642 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING A TORNADO 14 MILES SOUTHWEST OF BRICE.  THE MOST 
DANGEROUS PART OF THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF 
BRICE...OR ABOUT 12 MILES NORTH OF QUITAQUE...MOVING NORTHEAST AT 30 
MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BRICE...LESLEY 
AND LAKEVIEW.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING 
SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE CYCLIC AND 
DESTRUCTIVE TORNADO...TAKE COVER IMMEDIATELY

LAT...LON 3456 10112 3448 10099 3473 10058 3474 10090

$$
000 
WWUS54 KLUB 282357
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
655 PM CDT WED MAR 28 2007

TXC045-191-290030-
/O.CON.KLUB.TO.W.0018.000000T0000Z-070329T0030Z/
BRISCOE TX-HALL TX-
655 PM CDT WED MAR 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN HALL AND NORTHEASTERN BRISCOE COUNTIES...

AT 654 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING A TORNADO 15 MILES NORTHWEST OF TURKEY.  THE MOST 
DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF 
BRICE...OR ABOUT 15 MILES NORTHWEST OF QUITAQUE...MOVING NORTHEAST 
AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BRICE. PEOPLE IN 
AND AROUND BRICE SHOULD TAKE SHELTER IMMEDIATELY

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING
SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE
TORNADO...TAKE COVER IMMEDIATELY

LAT...LON 3464 10105 3458 10096 3474 10068 3474 10091

$$
000 
WWUS54 KLUB 290005
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
704 PM CDT WED MAR 28 2007

TXC045-191-290030-
/O.CON.KLUB.TO.W.0018.000000T0000Z-070329T0030Z/
BRISCOE TX-HALL TX-
704 PM CDT WED MAR 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN HALL AND EXTREME NORTHEASTERN BRISCOE COUNTIES...

AT 700 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM 
PRODUCING A TORNADO 5 WEST OF BRICE.  

AT 702 PM...RADAR INDICATED THAT THE MOST DANGEROUS PART OF THIS 
STORM WAS LOCATED 2 MILES WEST BRICE...OR ABOUT 22 MILES NORTH OF 
QUITAQUE...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BRICE AND SOUTH 
BRICE.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING 
SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE CYCLIC AND 
DESTRUCTIVE TORNADO...TAKE COVER IMMEDIATELY

LAT...LON 3475 10100 3463 10095 3474 10068 3474 10091

$$
000 
WWUS54 KLUB 290016
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
714 PM CDT WED MAR 28 2007

TXC045-290024-
/O.CAN.KLUB.TO.W.0018.000000T0000Z-070329T0030Z/
BRISCOE TX-
714 PM CDT WED MAR 28 2007

...THE TORNADO WARNING FOR NORTHEASTERN BRISCOE COUNTY IS CANCELED...

THE STORM THAT PROMPTED THE WARNING HAS MOVED TO THE EAST...OUT OF 
THE COUNTY.

LAT...LON 3474 10093 3468 10093 3474 10074 3474 10091

$$

TXC191-290030-
/O.CON.KLUB.TO.W.0018.000000T0000Z-070329T0030Z/
HALL TX-
714 PM CDT WED MAR 28 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHWESTERN HALL COUNTY...

AT 711 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING A TORNADO.  THE MOST DANGEROUS PART OF THIS 
STORM WAS LOCATED 2 MILES NORTH OF BRICE...OR ABOUT 20 MILES WEST OF 
MEMPHIS. THE MOST DANGEROUS PART OF THIS STORM WAS MOVING NORTHEAST 
AROUND 25 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE BRICE.

THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING 
SITUATION. IF YOU ARE NEAR THE PATH OF THIS CYCLIC TORNADIC 
THUNDERSTORM...TAKE COVER IMMEDIATELY

LAT...LON 3474 10093 3468 10093 3474 10074 3474 10091

$$
000 
WWUS54 KLUB 290030
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
730 PM CDT WED MAR 28 2007

TXC191-290040-
/O.EXP.KLUB.TO.W.0018.000000T0000Z-070329T0030Z/
HALL TX-
730 PM CDT WED MAR 28 2007

...THE TORNADO WARNING FOR NORTHWESTERN HALL COUNTY EXPIRES AT 730 PM
CDT...

THE STORM THAT PROMPTED THE WARNING HAS MOVED NORTH OUT OFF HALL 
COUNTY.

LAT...LON 3474 10093 3468 10093 3474 10074 3474 10091

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 3:54 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Mar 28, 3:54 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
354 PM CDT WED MAR 28 2007

.SHORT TERM...
SHARP DRYLINE TAKING SHAPE AT THIS TIME NEAR THE
NEW MEXICO STATE LINE AS VERY DRY AIR MIXES DOWN TO THE SURFACE TO
THE LEE OF THE MOUNTAINS. AS THE AFTN WANES...DRYLINE WILL EDGE
INTO THE WESTERN COUNTIES WITH INITIAL STORM FORMATION EXPECTED
OVER THE SOUTHWEST PANHANDLE WHERE LESS CIN IS IN PLACE AND BEST
CONVERGENCE ALONG THE DRYLINE. INTO THE EARLY EVENING...EXPECT
STORMS TO INCREASE IN INTENSITY AND COVERAGE OVER THE SOUTHERN
PANHANDLE AND BUILD SOUTHWARD INTO THE SOUTH PLAINS AS CAP ERODES.
DRYLINE WILL LIKELY HALT ITS EASTWARD PROGRESSION THIS EVENING AS
IT WAITS UNTIL MAIN IMPULSE AROUND POTENT EASTERN UTAH UPPER LOW
EMERGES INTO THE SOUTHERN PLAINS. THUS...EXPECT STORMS TO CONTINUE
FIRING IN THE SOUTH PLAINS AND WORK THEIR WAY TWD THE ROLLING
PLAINS. PLENTY OF CAPE...SHEAR AND LIFT WILL RESULT IN SEVERE
STORMS. BIG QUESTION IS HOW LONG CELLS WILL REMAIN DISCRETE THIS
EVENING BEFORE BECOMING LINEAR. AS MENTIONED IN EARLIER
DISCUSSIONS AND SWODY 1...THESE DISCRETE CELLS WILL HAVE THE BEST
TORNADIC POTENTIAL AS THEY ENCOUNTER BACKING LOW LEVEL WINDS AND
DEEPER MOISTURE. PER THE LATEST DISCUSSIONS WITH THE SPC...A
TORNADO WATCH FOR A PDS - POTENTIALLY DANGEROUS SITUATION - IS
BEING ISSUED AT THIS TIME FOR OUR ENTIRE AREA VALID UNTIL MIDNIGHT
- 05Z.

FLOODING CONCERNS WILL HEIGHTEN INTO THE OVERNIGHT HOURS AS LARGE
COMPLEX OF STORMS SLOWLY MOVES EAST. GIVEN MOIST SOILS OF
LATE...WILL CLOSELY WATCH RAINFALL RATES LATER ON TONIGHT. WILL HOLD
OFF ON ISSUING A FLOOD WATCH...BUT VERY WELL MAY HAVE TO CONTEMPLATE
THIS LATER.

BULK OF RAIN/STORMS SHOULD BE EAST OF CWFA BY 09-12Z WITH CLEARING
SKIES FROM WEST TO EAST THROUGH THURSDAY MORNING. PACIFIC FRONT
EDGING EAST WILL PROVIDE MUCH DRIER AIR WITH TEMPERATURES NEAR
NORMAL.

.LONG TERM...
THE INITIAL CONCERN IS THIS AFTERNOON AND TONIGHTS
SEVERE WEATHER POTENTIAL THREAT ACROSS PORTIONS OF THE CWA...DRIVEN
BY THE EASTWARD MOVEMENT OF THE DRYLINE. THEREAFTER...FRIDAY MAY
BECOME ANOTHER DAY OF CONCERN DUE TO AN INVERTED TROUGH PUSHING
THROUGH THE AREA. IF THE DEWPOINT IS HIGH ENOUGH TO PROVIDE THE
NECESSARY MOISTURE TO SUSTAIN THE STORMS...HEAVY RAIN POTENTIAL IS
THE PRIMARY THREAT. IF SO...FLOODING IN LOW LYING AREAS AND ALONG
ROADS CAN OCCUR...WHICH CAN FURTHER PROMOTE THE POSSIBILITY OF
ISSUING A FLASH FLOOD WARNING. THIS THINKING WILL SOLIDIFY FURTHER
ESPECIALLY IF TRAINING OF STORMS OCCUR.

BY SATURDAY...THE SYSTEM SHOULD START TO LIFT OUT OF THE AREA
PROVIDING A COUPLE OF DAYS OF DRY WEATHER. HOWEVER BY MONDAY
MORNING...GFS HINTS AT THE DRYLINE TRYING TO FORM...BREAKING OUT
PRECIP IN THE BIG BEND AND EDWARDS PLATEAU AREAS. THE DRYLINE
SOLIDIFIES FURTHER FROM THE EASTERN SOUTH PLAINS INTO THE EASTERN
PERMIAN BASIN TUESDAY MORNING. THE DRYLINE ALONG WITH A WEAK COLD
FRONT TUESDAY MORNING COULD PROMOTE PRECIP OUTBREAKS ALONG EASTERN
AREAS.

&&

.AVIATION...
STRONG TO SEVERE TSTMS ARE EXPECTED TO IMPACT THE KLBB AREA LATE
THIS AFTN...ROUGHLY FM 23-02Z AND POSSIBLY LONGER. LARGE HAIL AND
GUSTS TO 50 KTS WILL BE POSSIBLE. SCT TSTMS WILL EVENTUALLY EVOLVE
INTO A LINEAR STRUCTURE THIS EVENING ANDS SLOWLY PUSH EAST TWD THE
KCDS TERMINAL BY 01Z WITH LARGE HAIL/DAMAGING WIND GUSTS LIKELY.
STORMS WILL PERSIST AT KCDS WELL INTO THE OVERNIGHT HRS...THEN BEGIN
PUSHING EAST FM 09-12Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        39  65  38  61  36 /  20   0  10  10  20
TULIA         46  68  39  63  38 /  50  10  10  20  20
PLAINVIEW     47  69  40  63  40 /  50  10  10  20  20
LEVELLAND     46  68  40  67  41 /  30  10  10  20  10
LUBBOCK       48  70  42  68  41 /  50  10  10  20  10
BROWNFIELD    46  71  41  67  42 /  30  10  10  20  10
CHILDRESS     55  73  51  69  45 /  70  30  20  40  20
SPUR          55  72  45  67  44 /  60  20  20  40  10
ASPERMONT     59  71  49  67  47 /  70  40  30  40  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

21/29/21/05
Hazardous weather outlook, Mar 28, 11:43 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1143 AM CDT WED MAR 28 2007

TXZ021>044-291645-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1143 AM CDT WED MAR 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND TONIGHT OVER MUCH OF THE SOUTHERN PANHANDLE...SOUTH
PLAINS AND ROLLING PLAINS. SEVERE THUNDERSTORMS ARE EXPECTED TO
DEVELOP ALONG A DRYLINE THIS AFTERNOON JUST EAST OF THE NEW MEXICO
STATE LINE. ATMOSPHERIC CONDITIONS WILL INITIALLY BE FAVORABLE FOR
SUPERCELL THUNDERSTORMS...WITH A THREAT OF LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES. A FEW STRONG TORNADOES MAY BE
POSSIBLE OVER THE ROLLING PLAINS AND THE EXTREME SOUTHEASTERN
TEXAS PANHANDLE AS THE STORMS ENCOUNTER DEEPER MOISTURE.

THE THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A LARGE COMPLEX
THROUGH THE EVENING AND SLOWLY MOVE EAST. THE PRIMARY THREAT WILL
TRANSITION TO DAMAGING WINDS AND LARGE HAIL.

FLOODING

HEAVY RAINFALL WILL LIKELY ACCOMPANY THUNDERSTORMS THAT DEVELOP
THIS EVENING. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ACROSS THE
SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ADDITIONAL THUNDERSTORMS MAY AFFECT THE EASTERN PORTIONS OF THE
AREA ON FRIDAY. THE THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER THIS AFTERNOON
THROUGH THIS EVENING.

In the hours before

Local storm report, Mar 28, 5:26 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
526 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             5 NW LOCKNEY            34.17N 101.50W
03/28/2007  E1.25 INCH       FLOYD              TX   STORM CHASER

            HAIL 1.25 INCHES IN DIAMETER WAS REPORTED 5 MILES
            NORTHWEST OF LOCKNEY.

0520 PM     TORNADO          SILVERTON               34.47N 101.30W
03/28/2007                   BRISCOE            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO ON THE GROUND 10 MILES
            SOUTHWEST OF SILVERTON.

&&

FBOWSER
Local storm report, Mar 28, 5:37 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
537 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TORNADO          8 SW SILVERTON          34.39N 101.40W
03/28/2007                   BRISCOE            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO 8 MILES SOUTHWEST OF
            SILVERTON ON THE GROUND FOR APPROXIMATELY FIVE MINUTES.

&&

FBOWSER
Local storm report, Mar 28, 5:49 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
549 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0543 PM     TORNADO          1 S SILVERTON           34.46N 101.30W
03/28/2007                   BRISCOE            TX   STORM CHASER

            STORM CHASER REPORTED A TORNADO ON THE GROUND JUST SOUTH
            OF SILVERTON WITH PENNY SIZED HAIL.

&&

FBOWSER
Local storm report, Mar 28, 6:11 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
611 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TORNADO          1 S SILVERTON           34.46N 101.30W
03/28/2007                   BRISCOE            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED TORNADO ON THE GROUND JUST SOUTH
            OF SILVERTON.

0600 PM     TORNADO          3 NNW SILVERTON         34.51N 101.32W
03/28/2007                   BRISCOE            TX   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND 3 MILES
            NORTH NORTHWEST OF SILVERTON.

0603 PM     TORNADO          1 NE SILVERTON          34.48N 101.29W
03/28/2007                   BRISCOE            TX   STORM CHASER

            TORNADO WAS REPORTED BY A STORM CHASER 1 MILE NORTHEAST
            OF SILVERTON. IT WAS 1/8 IN DIAMETER.

&&

FBOWSER
Local storm report, Mar 28, 6:18 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
618 PM CDT WED MAR 28 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     TORNADO          1 NE SILVERTON          34.48N 101.29W
03/28/2007                   BRISCOE            TX   STORM CHASER

            TORNADO WAS REPORTED BY A STORM CHASER 1 MILE NORTHEAST
            OF SILVERTON. IT WAS 1/8 OF A MILE IN DIAMETER.

&&

FBOWSER

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 4:45 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale48 min
Mar 28, 4:54 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd51 min
Mar 28, 5:06 PM CDTSevere Thunderstorm WarningLUBBriscoe, Swisher54 min
Mar 28, 5:15 PM CDTTornado WarningLUBBriscoe, Floyd, Swisher60 min
Mar 28, 5:42 PM CDTTornado WarningLUBFloyd33 min
Mar 28, 6:03 PM CDTTornado WarningLUBBriscoe27 min
Mar 28, 6:15 PM CDTTornado WarningLUBBriscoe34 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.